# SDR SWIA202301006

- Difficulty date: January 6, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE DENTS NOTED ON L/H FLIGHT SPOILER UPPER SURFACE (MARKED)     (C-CHECK RO 2/18/2023)    REMOVED THE PAINT & EVALUATED THE MULTIPLE DENTS  ON THE LH FLIGHT SPOILER REF CRJ-200 SRM 57-73-00 AND COMPLIED WITH ALL THE STEPS OF THE REO 601R-57-73-401 REV-- DATED 2023-01-15.COMPLIED WITH TASKCARD 51-900-1003-SKY
